# SDR TAMF20100052S

- Difficulty date: August 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 82,903 hours, 30,957 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1000-1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C4, FOUND KEELBEAM HORIZ WEB, BS 1000 TO BS 1010 HAS CORROSION, REPAIR WAS ACCOMPLISHED IAW EWO 767-53-108R1 AND SR 1-1660618916.
